EconPapers    
Economics at your fingertips  
 

Simplification of a System of Geodesic Equations by Reference to Conservation Laws

Uchechukwu Opara

Journal of Mathematics Research, 2020, vol. 12, issue 5, 37

Abstract: This paper is purposed to exploit prevalent premises for determining analytical solutions to di erential equations formulated from the calculus of variations. We realize this premises from the statement of Emmy Noether’s theorem; that every system in which a conservation law is observed also admits a symmetry of invariance (Olver, 1993, pp.242; Dresner, 1999, pp.60-62 ). As an illustration, the infinitesimal symmetries for Ordinary Di erential Equations (O.D.E’s) of geodesics of the glome are explicitly computed and engaged following identification of a relevant conservation law in action. Further prospects for analysis of this concept over the same manifold are then presented summarily in conclusion.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/43700/45926 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/43700 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:5:p:37

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-12-26
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:5:p:37